# SDR GLBA2012050101

- Difficulty date: April 28, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 32,173 hours, 39,081 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1016200009
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND FOUR CRACKS IN THE HORIZONTAL STAB AFT SPAR WEB, CRACKS RADIATE FROM LIGHTNING HOLE AT 2, 5, 7& 10 O'CLOCK POSITIONS, 1" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-55-013. MAJOR REPAIR.
